# SDR CA090625005

- Difficulty date: June 11, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,907 hours
- Engine: Ge CF348E5A1
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 72CF10230
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL AT THE GATE, S/D MADE THE ANNOUNCEMENT TO DISARM  DOORS.  FA AT  BACK DID SO AND CONTACTED THE SD TO SAY IT WAS DONE.  UPON LEAVING THE ACFT,  CREW HEARD A HISSING SOUND AS S/D TRIED TO ENTER THE R2 DOOR.  ONCE SLIDE DEPLOYED BOTH CREW MEMBERS AS WELL AS S/D EMPLOYEES VERIFIED THAT THE ARMING LEVER AND VENT FLAP WERE IN THE APPROPRIATE DISARMED POSITION.  MX WAS CALLED TO REPLACE THE SLIDE AND INSPECT DOOR.  UPON INVESTIGATION, FLEXBALL CABLE WAS FOUND BROKEN, THUS PREVENTING  GIRT BAR TO DISENGAGE THE FITTINGS WHEN DOOR WAS DISARMED.
